RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 170–182 (Mi mz1264)  

This article is cited in 2 scientific papers (total in 2 papers)

Layer-projective lattices. I

V. A. Antonov, Yu. A. Nazyrova

Chelyabinsk State Technical University

Abstract: The class of layer-projective lattices is singled out. For example, it contains the lattices of subgroups of finite Abelian $p$-groups, finite modular lattices of centralizers that are indecomposable into a finite sum, and lattices of subspaces of a finite-dimensional linear space over a finite field that are invariant with respect to a linear operator with zero eigenvalues. In the class of layer-projective lattices, the notion of type (of a lattice) is naturally introduced and the isomorphism problem for lattices of the same type is posed. This problem is positively solved for some special types of layer-projective lattices. The main method is the layer-wise lifting of the coordinates.

DOI: https://doi.org/10.4213/mzm1264

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 150–160

Bibliographic databases:

UDC: 512.56
Received: 19.12.1995

Citation: V. A. Antonov, Yu. A. Nazyrova, “Layer-projective lattices. I”, Mat. Zametki, 63:2 (1998), 170–182; Math. Notes, 63:2 (1998), 150–160

Citation in format AMSBIB
\Bibitem{AntNaz98}
\by V.~A.~Antonov, Yu.~A.~Nazyrova
\paper Layer-projective lattices. I
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 170--182
\mathnet{http://mi.mathnet.ru/mz1264}
\crossref{https://doi.org/10.4213/mzm1264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629878}
\zmath{https://zbmath.org/?q=an:0916.06009}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 150--160
\crossref{https://doi.org/10.1007/BF02308754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1264
  • https://doi.org/10.4213/mzm1264
  • http://mi.mathnet.ru/eng/mz/v63/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Russian Math. (Iz. VUZ), 45:9 (2001), 40–44  mathnet  mathscinet  zmath
    2. V. A. Antonov, Yu. A. Nazyrova, “Layer-Projective Lattices. II”, Math. Notes, 72:2 (2002), 145–151  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:83
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020